# SDR DALA1249440195

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 70,072 hours, 9,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35A, EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE LOOSE.  REPLACED CONNECTOR IAW SWPM 20-42-01.
